# SDR USAA2013020800015

- Difficulty date: February 5, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 37,182 hours, 21,684 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Seal
- Part number: 38273503
- Part serial: P3252
- Condition: Leaking
- Location: Apu
- Part time: 15,823 hours, 7,866 cycles
- Component: Apu, Honeywell
- Component part number: 38007081WGEN
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THERE IS AN ODOR ON THE AIRCRAFT WITH APU ON OR OFF AND BOTH ENGINES ON.  ODOR REMAINED WITH BLEEDS OFF DURING DE-ICE.  ALSO HAD STATUS MESSAGE ON ECAM "ONE PACK ONLY IF WAI ON".  BLEED PAGE NORMAL.  MAINTENANCE REMOVED AND REPLACED THE APU.  LOAD COMPRESSOR SEAL DETERMINED TO BE ROOT CAUSE OF FAILURE.
